I've now had this annoying mucous feeling that sometimes feels like I have to swallow frequently, but often causes me to clear my throat often. It seems like drinking more fluids don't make a difference. This goes away when I go to sleep, but when I wake up and start the day with a cup of coffee or something, it comes back again, and continues throughout every day.
I don't feel congested.
About once weekly I'll spit up mucous which is thick and very stringy. It seems like this all started about 6 or 7 months ago, after I had an endoscopy. Could the endoscopy have caused this? I have some zyrtec tablets (10 mg) and haven't tried those yet, because I'm afraid it might make the mucous so thick I won't be able to swallow.
On top of all this,I'm having severe sleep problems, waking up about every hour of every night.
I have constant abdominal bloating which NEVER goes away!
My Dr has diagnosed me with IBS.
It sounds like several different problems are occurring at once that may or may not be related. The drainage is from inflammation that is existing in your upper airways and is unlikely to be related to an endoscopy. The inflammation can be the result of sinus inflammation or nasal inflammation that may be aggravated by gastric reflux while you are sleeping. It is a reasonable and safe approach to try antihistamines to see if this affects the drainage. Another approach may be a trial of inhaled nasal steroids.
I really don't think my other symptoms are related to the mucous problem.
It just seems like the mucous problem started after my endoscopy 6-8 months ago. I already was having abdominal bloating, and taking prozac for anxiety/depression.
Anyhow, it just seems like the mucous thing in my throat kept getting worse.
I don't have a runny nose, I don't feel congested, and I don't have a cough.
Sometimes my eyes are itchy will get a little itchy, but I don't think it's related to the mucous problem either.
It seems like when I drink enough alcohol, the feeling goes away.
I've tried the flonase inhaler for about a month or so, and it didn't help.
I want to try the zyrtec my Dr suggested, but I'm afraid to take it.
Does anyone else have anything like this going on?
I'm 42 years old, and I think I'm starting to have multiple mid life health issues.
The ENS syndrome just doesn't seem to fit, but who nose.
My insomnia is more related to perimenopause I think. It's usually around the same time every month.
I had the same and was cured totally by a chinese alternative medicine doctor. You can call his daughter (she has a weight loss center and acupuncture ) at 240-304-6837 ask for Lisa and inquire about the asthma balls treatment that her father does. It stopped my mucous production, cleansed it completely, my breathing quality improved 100%. Sometimes, you might have acne from that (means you need some zinc supplements for some time). But other people are not affected. It is a CURE for asthmatics and it first was designed to target them, but also ex-heavy smokers (like me) and all those with dense mucous secretions. Have a cure!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.